# SDR UALA2011052502554

- Difficulty date: May 24, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 61,638 hours, 22,642 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM TOP STA 1640 RBL 23-58.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED PORTION OF T-CHORD AT STA 1640 LBL 9 TO RBL 67 IAW SRM.  FABRICATED REPAIR ANGLES AND STRAPS IAW SRM 53-00-51 REPAIR NR 3. INSTALLED NEW T-CHORD P/N BAC1505-100880 PER SRM.  TOP COATED AND PRIMED PER MM.
